# SDR CALA2024012600234

- Difficulty date: January 23, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N77006
- Make and model: Boeing 777224
- Aircraft serial: 29476
- Aircraft time: 114,391 hours, 11,789 cycles
- Engine: Ge GE9092B
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 90446502
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG IGNITER L2 STATUS REMOVED AND REPLACED E1 LOWER IGNITER (SYSTEM 2) REF. AMM 74-21-02. OPS CHECK GOOD , MSG CLEARED. ADD EMP:U377289
